# SDR UALA2013051303320

- Difficulty date: May 10, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,457 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR UNSECURE,  POPS UP IN FLIGHT AND WILL NOT LOCK BACK DOWN.  RETURNED TO FIELD.  ADJUSTED DOOR MECHANISM IAW AMM 52-11-00 & 52-11-13.  PRESSURIZED ACFT HANDLE STAYED DOWN IN LOCKED POSITION.
